Safety of Finasteride

Safety of Finasteride

Safety of Finasteride (Propecia) has been a hot topic for many patients, especially in the past few years. Although extremely rare, a label of PFS (post finasteride syndrome) was tagged onto various vague symptoms, mainly of a sexual nature but also including mood swings and depression. These are well known but uncommon and a recent study offers very strong evidence that these side effects are in fact, just as common in the general public who aren’t taking these drugs.

As reported in The British Medical Journal, September 2016, a group of 72,000 men who were taking Finasteride (Propecia) for prostate hyperplasia or male pattern (androgenic) alopecia, concludes there is no significant increased risk compared to those not taking the drugs.

http://www.bmj.com/content/354/bmj.i4823

link: http://www.bmj.com/content/354/bmj.i4823

This is an important result and very reassuring to all those wishing to benefit from Finasteride

Katrina Wilcox Hagberg et al, Boston Collaborative Drug Surveillance Program, Boston University School of Public Health

Excellent team. I’m thrilled with the results from my first hair transplant. Looking forward to seeing how my hair thickens after this second visit. Thank you for all your hard work. I really enjoyed the day.

Dan